# SDR UPS97422030

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FWD ENTRY DOOR FWD EMERGENCY LIGHT OUT.  RELAMPED TWO NEW BULBS, NO HELP.  ALSO, FOUND FWD AND AFT LIGHT ASSY NOT ATTACHED TO BRACKETS.  INSTALLED BOLTS IN FWD AND AFT LIGHT HOUSING.  REMOVED AND REPLACED BATTERY PACK.  FOUND GRD WIRE LOOSE, TIGHTENED.  LIGHT OPS CKS OK, ON (S/N 589) OFF (S/N 16270).
